Aequationes mathematicae

, Volume 85, Issue 3, pp 497–503

Stability of the equation of the p-Wright affine functions

Open AccessArticle

DOI: 10.1007/s00010-012-0152-z

Cite this article as:
Brzdȩk, J. Aequat. Math. (2013) 85: 497. doi:10.1007/s00010-012-0152-z


We prove some stability results for the equation of the p-Wright affine functions.


Hyers–Ulam stabilityp-Wright convexityaffine function

Mathematics Subject Classification (2010)

Primary 39B82Secondary 39B62
Download to read the full article text

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Department of MathematicsPedagogical UniversityKrakówPoland